# SDR AALA202512260186

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 33,867 hours, 14,090 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO THE FLIGHT CREW REPORTING THAT DURING CLIMB OUT, FLIGHT ATTENDANTS REPORTED AN ODOR (DIRTY SOCK SMELL). NO OXYGEN OR EMERGENCY EQUIPMENT USED. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED SMOKE / ODOR / FUME TROUBLESHOOTING TASK CARD 08L00021001 WITH NO ODORS NOTED.  NOTE: MAINTENANCE DID NOT IDENTIFY A SPECIFIC PART THAT WOULD HAVE CAUSED TO REPORTED ODOR.
